MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC Ø 56; ACETABULAR CUP

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC Ø 56; ACETABULAR CUP
Catalog Number 01.26.56MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2019: lot 180129: (b)(4) items manufactured and released on 09-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, 14 items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.162715.Batch review performed on 18 july 2019: lot 162715: (b)(4) items manufactured and released on 29-jul-2016.Expiration date: 2021-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot.183113.Batch review performed on 18 july 2019: lot 183113: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Additional implant involved: stem: quadra-h 01.12.036 cementless, ha coated lat stem # 6 (k082792) lot.070490a.Batch review performed on 18 july 2019: lot 070490a: (b)(4) item manufactured and released on 09-oct-2018.Expiration date: 2023-09-26.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient presented with infected hip 6 weeks post op.Surgeon has explanted prosthesis to treat infection with antibiotic spacer.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC Ø 56
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8883098
Report Number3005180920-2019-00679
Device Sequence Number16778668
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue Number01.26.56MB
Device Lot Number180129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight106